# SDR A6WA2020031347227

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,274 hours, 39,758 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nut
- Part number: AE7090052
- Condition: Loose
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 1 LO PRESS ON CLIMB-OUT, COMPLIED WITH QRH, RECEIVED HYD EDP 1A CAUTION. HYD 1B SELECTED ON APPROX. 1 MIN. SELECTED OFF PER QRH, HYD 1 LO PRESS RETURNED. NO OBSERVED TEMPERATURE CHANGE IN SYSTEM.   "AIRCRAFT REMOVED FROM SERVICE"  INSPECTED AND FOUND LOOSE AND LEAKING B NUT IN LEFT MAIN WHEEL BIN     AREA. TIGHTENED B NUT AND OPS CHECK IN REF TO AMM 29-11-03 OPS CHECK   GOOD NO LEAK NOTED. SERVICED HYD SYSTEM 1 IAW AMM 12-00
